MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00570520
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 captures the reportable event of aborted/rescheduled procedure.
 
Event or Problem Description
It was reported to boston scientific that wallflex stent was to be implanted to treat a malignancy during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.Reportedly, the patient has a torturous anatomy.During procedure, it was reported that the stent is not fully deployed.When the stent was removed from the patient, it was partially deployed.The procedure was not completed.There were no patient complications reported as a result of the event.
 
Additional Manufacturer Narrative
Blocks b5 and h6 (impact code) have been updated with the additional information received on november 23,2025 and december 04, 2025.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex stent was to be implanted to treat cancer during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.The patient's anatomy was tortuous and was dilated prior to stent placement.During procedure, it was reported that the stent is not fully deployed.When the stent was removed from the patient it was partially deployed.The procedure was not completed.There were no patient complications reported as a result of the event.Additional information received on november 23,2025 and december 04, 2025.It was reported that the physician completed the procedure on the same day the device was implanted using another of the same device.

Brand Name
WALLFLEX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23535974
Report Number3005099803-2025-06058
Device Sequence Number18648589
Product Code FGE
UDI-Device Identifier08714729764908
UDI-Public(01)08714729764908(17)270126(10)35711921
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K140630
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00570520
Device Catalogue NumberM00570520
Device Lot Number0035711921
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date12/09/2025
Date Device Manufactured01/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown